Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 240, NWS Atlanta, GA

May 26, 2011Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2011, 2:11 PM EDT for Dade County, Walker County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 2:11 PM EDT (18:11 UTC)
Expired
May 26, 2011, 2:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 60 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 2:12 PM EDTHAIL 0.752 Nnw Trenton, GADADE COUNTY 911 REPORTED PEA TO DIME-SIZED HAIL IN TRENTON AND AN OFF-DUTY 911 OPERATOR REPORTED DIME-SIZED HAIL IN SAND MOUNTAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 10:15 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WUUS52 KFFC 261811
SVRFFC
GAC083-295-261845-
/O.NEW.KFFC.SV.W.0240.110526T1811Z-110526T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DADE COUNTY IN NORTHWEST GEORGIA
  NORTH CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 245 PM EDT

* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  TRENTON...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LOOKOUT MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3499 8546 3499 8527 3499 8526 3497 8526
      3483 8556 3489 8559 3499 8549 3499 8547
TIME...MOT...LOC 1811Z 230DEG 26KT 3490 8551

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:51 PM EDT, 20 minutes earlier.

Area forecast discussion, May 26, 1:51 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT THU MAY 26 2011

.PREV DISCUSSION... /ISSUED 1037 AM EDT THU MAY 26 2011/

UPDATE...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 600 PM. THINKING FROM
SPC IS THE RISK FOR TORNADOES IS LOW...BUT NOT IMPOSSIBLE...AND A
SEVERE T-STORM WATCH IS THE BEST WAY TO GO. DAMAGING WINDS AND
LARGE HAIL THE BIGGEST TREATS. BDL

PREV DISCUSSION... /ISSUED 740 AM EDT THU MAY 26 2011/

SHORT TERM /TODAY THROUGH SATURDAY/...

SHORT TERM BEGINS WITH CLOSED UPPER LOW OVER MISSOURI...SURFACE
LOW OVER ILLINOIS...AND A COLD FRONT EXTENDING DOWN THE
MISSISSIPPI RIVER. CONVECTION THAT DEVELOPED AHEAD OF THE FRONT
YESTERDAY HAS WEAKENED SIGNIFICANTLY...BUT SHOWERS WITH EMBEDDED
THUNDER WILL CONTINUE TO MOVE INTO NORTHWEST GEORGIA. TODAY AND
FRIDAY...THE UPPER LOW WILL SHIFT NORTHEAST...DAMPING OUT AND
GRADUALLY BEING ABSORBED BY THE LONGWAVE SYSTEM. COLD FRONT WILL
CONTINUE TO WEAKEN INTO AN ILL-DEFINED BOUNDARY...BUT THE BOUNDARY
WILL HANG AROUND THE SOUTHEAST AND CAROLINAS INTO THE WEEKEND.

MAIN CONCERN FOR THE SHORT TERM IS POTENTIAL FOR SEVERE WEATHER
TODAY. NEARLY UNIDIRECTIONAL FLOW THROUGH THE COLUMN...BUT ENOUGH
SPEED SHEAR TO BRING 30-40KT 0-6KM BULK SHEAR INTO PORTIONS OF
NORTH GEORGIA...WITH SOME HINTS AT UP TO 50KT SUGGESTED NEAR THE
TENNESSEE BORDER. WIDESPREAD 1500-2000 J/KG CAPE EXPECTED TODAY
AHEAD OF THE FRONT. SOME QUESTION AS TO HOW THIS EARLY MORNING
CONVECTION MIGHT MODIFY THE AIRMASS...BUT NMM AND ARW REFLECTIVITY
PROGS HAVE THIS INITIAL CONVECTION WEAKENING (AS IT IS CURRENTLY
DOING) ENOUGH TO ALLOW FOR THE MAIN EVENT TO DEVELOP THIS
AFTERNOON...THOUGH THESE REFLECTIVITY FORECASTS ARE A BIT ON THE
SLOW SIDE. MAIN THREAT WILL BE DAMAGING WINDS IN A HYBRID STORM
ENVIRONMENT (NOT QUITE ENOUGH SHEAR FOR SIGNIFICANT QLCS...BUT TOO
MUCH FOR A PURELY PULSE SCENARIO). BEST WINDOW FOR DEVELOPMENT
THIS AFTERNOON AND EVENING LOOKS TO BE 21Z-03Z. LARGE HAIL AND AN
ISOLATED TORNADO CANNOT BE TOTALLY RULED OUT...BUT WITH THE
DAMPING TREND OF THE UPPER LOW AS WELL AS ITS CONTINUED NORTHEAST
MOVEMENT (TAKING THE BEST DYNAMICS TOWARD THE MID-ATLANTIC AND NEW
ENGLAND)...AM NOT OVERLY CONCERNED ABOUT THE TORNADO THREAT.

TEMPS TODAY AND FRIDAY WILL BE NOTICEABLY COOLER...ALMOST AT
AVERAGE LEVELS. NAM IS A LITTLE MORE AMPLIFIED WITH THE UPPER
TROUGH AND THUS HAS HIGHS 4-6 DEGREES COOLER THAN THE GFS/MAV.
HAVE TAKEN A GENERAL BLEND BUT LEANED TOWARD THE MAV AS THE GFS IS
SUPPORTED MORE IN ITS MASS FIELDS BY THE ECMWF.

POPS CONTINUE ON FRIDAY AS THE SYSTEM DIFFUSES. IN THE MEANTIME...
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL BE ALLOWED TO RIDGE
INTO THE SOUTHEAST. THIS WILL PUSH MOISTURE BACK INTO THE REGION
SATURDAY...WARRANTING SLIGHT CHANCE POPS EAST.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

EXTENDED PROGS COMING INTO BETTER AGREEMENT WITH UPPER RIDGE
DOMINATING THE SOUTHERN APPALACHIANS WHILE TROUGHINESS REMAINS
OVER FLORIDA. WITH INCREASING THICKNESSES...THE 90 DEGREE WEATHER
WILL RETURN. SOME INDICATIONS THAT THE MOUNTAINS ESPECIALLY MAY
SEE SOME PULSE CONVECTION SUNDAY INTO MEMORIAL DAY...BUT IT DOES
NOT LOOK WIDESPREAD. NEXT SLUG OF MOISTURE MOVES IN LATE WEDNESDAY
AS THE UPPER HIGH RETROGRADES WEST AND A WEAK FRONT PUSHES
THROUGH THE APPALACHIANS. THE SOUTHERN END OF THE FRONT LOOKS
MOSTLY DRY...BUT THERE MAY BE ENOUGH THERE TO WORK WITH.

TDP

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA ACROSS NW GA WILL MOVE SLOWLY THROUGH THE STATE THIS
AFTERNOON AND TONIGHT. EXPECTING TSRA AT ATL BY 21-22Z AND SHOULD
CONTINUE THROUGH 01-02Z.ONCE THIS LINE OF STORMS GOES THROUGH
SHOULD SEE WINDS CONTINUE OUT OF THE SW TURNING W BY DAYBREAK.
WINDS SPEEDS WILL BE IN THE 8-12KT RANGE WITH HIGHER GUST THROUGH
06Z...THEN CALM DOWN INTO THE 4-8KT RANGE 15Z FRI. EXPECTING IFR
TO MVFR VSBYS IN AND AROUND ANY SHRA/TSRA DEVELOPMENT. CEILINGS
SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT WITH A DECK
OF IFR CEILINGS MOVING IN AFTER 06Z. THIS LOW DECK WILL LIFT
TO MVFR LEVELS THROUGH 15Z THEN SCT OUT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  64  82  62 /  40  70  40  20
ATLANTA         85  65  82  65 /  50  50  30  10
BLAIRSVILLE     83  62  76  56 /  80  80  40  10
CARTERSVILLE    85  61  81  58 /  60  80  30  10
COLUMBUS        90  67  87  67 /  30  50  30  10
GAINESVILLE     86  63  79  62 /  60  70  40  10
MACON           93  66  86  64 /  30  50  40  20
ROME            85  63  84  56 /  70  70  20  10
PEACHTREE CITY  86  62  83  58 /  40  50  30  10
VIDALIA         95  70  86  69 /  10  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER...
GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS...
POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&
Hazardous weather outlook, May 26, 6:31 AM EDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT THU MAY 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS
MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE
TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND
TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN
ISOLATED TORNADO ARE POSSIBLE.

.DISCUSSION...
A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM
THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A
MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT
SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY
SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS NORTH GEORGIA.

In the hours before

Special weather statement, May 26, 1:08 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT THU MAY 26 2011

GAZ001-002-261800-
108 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 200 PM EDT...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND CANYON STATE PARK...MOVING
NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER AND DADE COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CLOUDLAND CANYON STATE PARK...TRENTON...
CHATTANOOGA VALLEY...CHICKAMAUGA...LOOKOUT MOUNTAIN AND FAIRVIEW.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3486 8526 3480 8552 3486 8554 3499 8537
      3499 8527 3499 8526
TIME...MOT...LOC 1708Z 240DEG 25KT 3485 8548
Special weather statement, May 26, 1:35 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT THU MAY 26 2011

GAZ005-012-261800-
135 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GORDON COUNTIES UNTIL 200 PM EDT...

AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF REDBUD...MOVING NORTHEAST AT
40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY AND GORDON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE REDBUD...AUDUBON...OAKMAN...
NICKELSVILLE...CARTERS...RAMHURST AND CHATSWORTH. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3480 8475 3464 8465 3457 8465 3444 8493
      3446 8497
TIME...MOT...LOC 1735Z 213DEG 34KT 3453 8489
Special weather statement, May 26, 1:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT THU MAY 26 2011

GAZ001-261830-
152 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DADE COUNTY UNTIL 230 PM EDT...

AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STEPHENSVILLE...MOVING
NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DADE COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TRENTON...STEPHENSVILLE...NEW ENGLAND...MORGANVILLE...
HOOKER AND WILDWOOD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3499 8546 3499 8536 3498 8536 3489 8543
      3482 8558 3482 8559 3492 8560 3499 8555
      3499 8547
TIME...MOT...LOC 1752Z 228DEG 26KT 3484 8563

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:28 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker47 min
May 26, 3:17 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more43 min
May 26, 5:16 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker44 min
May 26, 1:08 PM EDTSpecial Weather StatementFFCDade52 min
May 26, 1:35 PM EDTSpecial Weather StatementFFCGordon25 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCDade38 min
May 26, 1:53 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray52 min
May 26, 2:23 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray52 min
May 26, 2:38 PM EDTSpecial Weather StatementFFCWalker37 min
May 26, 2:43 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens32 min
May 26, 2:46 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd44 min
May 26, 3:01 PM EDTSevere Thunderstorm WarningFFCUnion44 min
May 26, 3:12 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer33 min
May 26, 3:29 PM EDTSpecial Weather StatementFFCHarris31 min
May 26, 3:36 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens39 min
May 26, 3:37 PM EDTSpecial Weather StatementFFCFloyd23 min
May 26, 3:43 PM EDTSevere Thunderstorm WarningFFCFannin, Union47 min
May 26, 3:50 PM EDTSevere Thunderstorm WarningFFCFloyd40 min
May 26, 3:52 PM EDTSpecial Weather StatementFFCGordon, Murray38 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray50 min
May 26, 4:15 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk45 min
May 26, 4:20 PM EDTSpecial Weather StatementFFCClayton25 min
May 26, 4:24 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon38 min
May 26, 4:29 PM EDTSpecial Weather StatementFFCTroup31 min
May 26, 4:29 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Union61 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton46 min
May 26, 4:55 PM EDTTornado WarningFFCUnion32 min
May 26, 4:56 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart34 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens45 min
May 26, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
May 26, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 26, 5:19 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
May 26, 5:22 PM EDTTornado WarningFFCTowns38 min
May 26, 5:25 PM EDTSpecial Weather StatementFFCHenry, Rockdale35 min
May 26, 5:26 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall49 min
May 26, 5:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk28 min
May 26, 5:35 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
May 26, 5:36 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White22 min
May 26, 5:38 PM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 26, 5:42 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett33 min
May 26, 5:50 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more40 min
May 26, 5:53 PM EDTSpecial Weather StatementFFCWebster37 min
May 26, 5:56 PM EDTSpecial Weather StatementFFCLamar, Upson34 min
May 26, 6:01 PM EDTSpecial Weather StatementFFCClayton, Fayette29 min
May 26, 6:21 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White39 min
May 26, 6:25 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White35 min
May 26, 6:26 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Monroe, Rockdale34 min
May 26, 6:30 PM EDTSpecial Weather StatementFFCHouston30 min
May 26, 6:33 PM EDTSevere Thunderstorm WarningFFCNewton, Walton42 min
May 26, 6:36 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton39 min
May 26, 6:39 PM EDTSpecial Weather StatementFFCWilcox36 min
May 26, 6:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones41 min
May 26, 6:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
May 26, 6:53 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Hall22 min
May 26, 6:58 PM EDTSevere Thunderstorm WarningFFCWilcox32 min
May 26, 7:04 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more41 min
May 26, 7:14 PM EDTSpecial Weather StatementFFCCrisp31 min
May 26, 7:25 PM EDTSevere Thunderstorm WarningFFCGreene50 min
May 26, 7:40 PM EDTSpecial Weather StatementFFCHancock50 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes33 min
May 26, 7:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 26, 7:58 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.